# SDR C8GA20010008

- Difficulty date: April 20, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 50,869 hours, 27,213 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Flutter
- Location: Wings
- Part time: 50,869 hours, 27,213 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT BX1110 FROM MCO TO MEM.  AFTER TAKEOFF IN CRUISE, AIRCRAFT EXPERIENCED SHUDDERING AT SPEEDS ABOVE 240 KNOTS.  THE AIRCRAFT DIVERTED TO JAX AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED AILERONS, ELEVATORS, STAB, RUDDER, AND FLAPS.  ALL FOUND NORMAL.  ALSO INSPECTED BODY DOORS AND FAIRINGS FOR LOOSENESS.  NO DEFECTS NOTED.  FOUND TRAILING EDGE FLAPS DROOPING.  ADJUSTED T/E FLAPS IAW 27-51-0.  OPS CHECK AND LOCAL ACCEPTANCE FLIGHT CHECK GOOD AT ALL ALTITUDES AND SPEEDS.  AIRCRAFT RETURNED TO SERVICE.
